Thread: **** left pec =(
**** left pec =(
**** guys I am only in week three of my test prop and Test E and EQ cycle.
for the last three or four days every time I push on my left nipple it hurts a little.
I have been also taking 10 mg nolva since I started the cycle. Also just before
posting this I took an addtional 10 mg so that puts me at 20 mgs nolva for today.
Get back to me on this bros
My luck I just dont want Gyno creeping up on me. I have plenty of Nolva and clomid.
So I just want a little input ok Thanx
12-09-2003, 01:11 PM #3
I started my Sustanon /Deca cycle w/ 10mg Nolva and 25mg Proviron . The same thing happened to me, so I increased my dosages. I am up to 25mg/Proviron and 20mg/Nolvadex twice daily. I'm now in week 5, and I feel like I have controlled the problem. There is still occasional soreness, but at this point I *think* it is mostly psychological/psychosomatic.
I read almost every gyno post, and the Bros here will tell you to up the Nolva until the problem is at bay. An estrogen antagonist is probably useful as well.
thank you bro will do
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)